# SDR ASOA201710075121

- Difficulty date: October 7, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: G1 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  THE G1 GALLEY FORWARD INBOARD ANCHOR FITTING IS CORRODED.  REMOVED AND REPLACED THE ANCHOR FITTING IAW SRM 51-42-21-001-001-A01.
